weird discharge

Discussion in 'Vaginarium' started by DesignerAddic71, Mar 28, 2005.

  1. DesignerAddic71

    DesignerAddic71 RIP Luther Vandross 1951-2005

    Joined:
    Dec 29, 2004
    Messages:
    1,429
    Likes Received:
    0
    Location:
    deep in the shadows of my mind...
    so yesterday and today i started getting this really really dark red, actually more like brown, discharge. its not like i can feel it come out or anything. like yesterday i put a panty liner on and there was hardly anything one it at the end of the day, but today it had more on it.its not like a period, cause there really is no flow to it. have any of the ladies experienced this before or know what it could be?
     
  2. JustaMeThang

    JustaMeThang New Member

    Joined:
    May 3, 2002
    Messages:
    1,677
    Likes Received:
    0
    Location:
    Long Island, NY
    Sounds like 'old blood'. Old blood will be nearly brown in color versus a fresh red(as nasty as that sounds). I would think you are just spottin. Happens to me when I attempt to skip a months period(Im on the pill). No cramps or anythin like that, just dark nearly brown discharge. Spottin can be caused by a variety of things, stress, diet, medication, etc.
     
  3. DesignerAddic71

    DesignerAddic71 RIP Luther Vandross 1951-2005

    Joined:
    Dec 29, 2004
    Messages:
    1,429
    Likes Received:
    0
    Location:
    deep in the shadows of my mind...
    that would make sense. i have Polycystic Ovarian Syndrome (PCOS) and i dont get a period unless i take the pill. but i havent taken the pill in a long long time cause they had to keep increasing the horomones in it and it got to the point where i was on the strongest level of horomones and i felt like shit so i stopped taking them. so i havent had a period since the beginning of january-that lasted for 2 and a half weeks. but i think ur right cause it is nearly brown and i havent had any cramps or anything.
     
  4. Myst

    Myst New Member

    Joined:
    Jan 9, 2005
    Messages:
    107
    Likes Received:
    0
    Its probably spotting, 'specially if you are on the pill. You may have to see your doc & get then changed to a stronger dose. It may be wise to get checked out & make sure its not an infection or anything.
     

Share This Page